Rocky Mountain Journal of Mathematics

Witt rings and K-theory

G.W. Brumfiel

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 14, Number 4 (1984), 733-766.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250127354

Digital Object Identifier
doi:10.1216/RMJ-1984-14-4-733

Mathematical Reviews number (MathSciNet)
MR773113

Zentralblatt MATH identifier
0576.14024

Citation

Brumfiel, G.W. Witt rings and K-theory. Rocky Mountain J. Math. 14 (1984), no. 4, 733--766. doi:10.1216/RMJ-1984-14-4-733. http://projecteuclid.org/euclid.rmjm/1250127354.


Export citation